# SDR SWAA110803

- Difficulty date: February 2, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 1,776 hours, 1,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED COVER PER MM.
